# SDR SWAA2023121824206

- Difficulty date: November 22, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO R/H TRANSITION ANGLE FLOORBOARD HOLE AT BS 727 J + 19 ' APROX<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.037' REMAINING THICKNESS). TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2. TRANSITION ANGLE WILL BE REPLACED ON NONROUTINE TTG8Q00PUNV4; LINE 1351.;[02] INSPECTED WORK PERFORMED
